# SDR DALA2018102206217

- Difficulty date: October 17, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 81,520 hours, 10,623 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED LEADING EDGE SKIN PANEL LOWER EDGE BETWEEN ISS 285.23 AND ISS 345.50 FOUND 01EA HOLE CRACK REPAIRED PER SRM 51-70-08. (LP 0787937)
